# SDR AALA20001115

- Difficulty date: July 5, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS FROM ROW 9 TO ROW 15 INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT STRIP FROM ROW 9 TO ROW 15.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
